Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 31, 2013, 4:23 AM MDT. It took effect at May 31, 2013, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2013, 4:23 AM MDT (10:23 UTC)
- In effect from
- May 31, 2013, 11:00 AM MDT
- Expired
- May 31, 2013, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
165 WWUS75 KABQ 311023 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 AM MDT FRI MAY 31 2013 ...GUSTY NORTHWEST WINDS OVER NORTH CENTRAL AND NORTHEAST NEW MEXICO TODAY AND EARLY THIS EVENING... .STRONG WINDS ALOFT WILL REMAIN OVER FAR NORTHERN NEW MEXICO AGAIN TODAY. IN ADDITION A WEAK FRONT WILL SAG INTO THE REGION...FURTHER SETTING UP POTENTIAL FOR GUSTY NORTHWEST WINDS. LOCALIZED AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. NMZ510>516-527>529-311730- /O.NEW.KABQ.WI.Y.0029.130531T1700Z-130601T0200Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- 423 AM MDT FRI MAY 31 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * LOCATION...MUCH OF NORTH CENTRAL NEW MEXICO AS WELL AS THE NORTHEAST HIGHLANDS, * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN DURING THE MORNING WITH THE PEAK GUSTS OCCURRING EARLY AFTERNOON TO EARLY EVENING. WINDS SHOULD BE DIMINISHING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS MAY IMPACT NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM NEAR GLORIETA TO THE COLORADO BORDER. BLOWING DUST MAY ALSO SUDDENLY RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
315 WWUS75 KABQ 311725 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1125 AM MDT FRI MAY 31 2013 ...GUSTY NORTHWEST WINDS OVER NORTH CENTRAL AND NORTHEAST NEW MEXICO THROUGH EARLY THIS EVENING... .STRONG WINDS ALOFT WILL REMAIN OVER FAR NORTHERN NEW MEXICO AGAIN THROUGH THIS EVENING. IN ADDITION A WEAK FRONT WILL SAG INTO THE REGION...FURTHER SETTING UP POTENTIAL FOR GUSTY NORTHWEST WINDS. LOCALIZED AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. NMZ510>516-527>529-010200- /O.CON.KABQ.WI.Y.0029.000000T0000Z-130601T0200Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- 1125 AM MDT FRI MAY 31 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...MUCH OF NORTH CENTRAL NEW MEXICO AS WELL AS THE NORTHEAST HIGHLANDS. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH. * TIMING...WINDS WILL CONTINUE STRENGTHENING THIS AFTERNOON AND PEAK BY LATE AFTERNOON INTO EARLY EVENING BEFORE DIMINISHING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO 3 TO 5 MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS MAY IMPACT NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM NEAR GLORIETA TO THE COLORADO BORDER. BLOWING DUST MAY ALSO SUDDENLY RESTRICT VISIBILITIES. AREAS OF SMOKE WILL ALSO REDUCE VISIBILITIES IN VICINITY OF THE TRES LAGUNAS WILDFIRE EASTWARD INTO PORTIONS OF THE NORTHEAST HIGHLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
931 WWUS75 KABQ 010135 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 735 PM MDT FRI MAY 31 2013 NMZ510>516-527>529-010245- /O.EXP.KABQ.WI.Y.0029.000000T0000Z-130601T0200Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- 735 PM MDT FRI MAY 31 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... LOCAL WINDS TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE IN SPOTS THROUGH MID EVENING...BUT WIDESPREAD HAZARDOUS WINDS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 31, 3:40 AM MDT, 43 minutes earlier.
Area forecast discussion, May 31, 3:40 AM MDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT FRI MAY 31 2013 .DISCUSSION... ONE MORE DAY OF WIND BEFORE A BRIEF CHANGE...HOPEFULLY...FOR THE WETTER AT LEAST FOR SOME CENTRAL AND EASTERN AREAS THIS WEEKEND. UPPER JET TO REMAIN OVER SRN CO TODAY AND ABOUT 40 KTS OR SO FORECAST IN THE H7-H5 LAYER OVER PORTIONS OF THE NORTH CENTRAL/NORTHEAST. A SO-SO NWLY SFC GRADIENT WILL BE IN PLACE AS WELL...SO IT WAS DECIDED TO FORGE AHEAD WITH ANOTHER WIND ADVY FOR TODAY FROM THE NW MTS TO THE NE HIGHLANDS. THE NW WINDS MAY KEEP TEMPERATURES SIMILAR TO OR EVEN A LITTLE WARMER THAN THURSDAY OVER THE NW THIRD DESPITE THE WEAK FRONT TO SAG OVER THE REGION. DRYLINE HAS STAYED EAST OF NM AGAIN AS OF THIS WRITING ALTHOUGH IT/S CLOSE TO HOBBS...BUT SHOULD BE A NON-PLAYER TODAY AS THE WIND INCREASES. FORECAST MID LEVEL MOISTURE SOUTH OF INTERSTATE 40 LOOKS LESS THAN 24 HOURS AGO. TRIMMED POPS IN THE EAST/SOUTHEAST SOME FOR SATURDAY AS IT LOOKS LIKE THE BACK DOOR FRONT MAY NOT PUSH AS MUCH MOISTURE INTO THE REGION THAT SOON. KEPT THE DRY CONVECTION PORTIONS OF THE WRN MTS SATURDAY AFTERNOON ALTHOUGH MID LEVEL MOISTURE NOT AS IMPRESSIVE UNTIL AFT 00Z. MODELS CONTINUE TO SUGGEST MOISTURE WILL SNEAK IN FROM THE SOUTH AND SOUTHEAST SATURDAY NIGHT INTO SUNDAY. THIS MAKES FOR A LESS CONFIDENT POP FORECAST THE FARTHER NORTH YOU GO ESPECIALLY FOR THE NRN MTS. DIDN/T MAKE ANY CHANGES POP WISE DURING THIS PD HOWEVER AS BEST MOISTURE LOOKS TO BE SOUTH OF INTERSTATE 40 WHERE WE ALREADY HAVE HIGHEST POPS. ALSO LEFT THE DRY CONVECTION AREA INTACT. GUIDANCE HIGH TEMPERATURES HAVE WARMED UP SOME FOR SATURDAY/SUNDAY UNDER THE RIDGE SO DESPITE THE ANTICIPATED MOISTURE INCREASE WENT AHEAD AND TWEAKED UPWARD. DRYING BEGINS ON MONDAY WITH SOUTHWEST/WEST WINDS. ANOTHER FRONT TO POTENTIALLY PUSH IN MOISTURE TUESDAY BUT GFS FASTER AND WETTING PCPN WOULD BE MORE LIKELY WEDNESDAY NE THIRD TO ERN HALF. CHANCES FOR PCPN CONTINUE MAINLY CENTRAL/EAST AS A WEAK UPPER LOW DRIFTS INTO THE SOUTHWEST U.S. && .FIRE WEATHER... ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ONCE AGAIN TODAY DUE TO STRONG WIND AND LOW HUMIDITY FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... ...DRY LIGHTNING THREAT POSSIBLE SATURDAY AND INCREASING SUNDAY CENTRAL/WEST... ONE MORE DIFFICULT DAY OF CRITICAL FIRE WEATHER CONDITIONS BEFORE WE FINALLY LOSE THE INFLUENCE OF A FAST WEST-NORTHWEST FLOW ALOFT THIS WEEKEND AND AWAIT SOME MUCH ANTICIPATED AIR MASS MOISTENING. THIS PATTERN TRANSITION WILL FEATURE A MIX OF GOOD AND BAD NEWS...THE LATTER BEING AN INCREASED THREAT OF DRY LIGHTNING FOR WESTERN AREAS ESPECIALLY SUNDAY. OTHERWISE...UPWARD TREND IN HUMIDITY AND SIGNIFICANTLY LESS WIND FOR THE TRES LAGUNAS WILDFIRE AND REMAINDER OF THE CENTRAL MTN CHAIN AND EAST SLOPES WILL BE WELCOMED NEWS AFTER TODAY. MODELS HAVE UNDER FORECAST THE STRENGTH OF WINDS NEAR THE TOP OF OUR IMPRESSIVELY DEEP MIXED LAYER THE PAST TWO DAYS...WHICH IS NOT TOO SURPRISING GIVEN THE MAGNITUDE OF THE UPPER JET CORE SLICING ACROSS THE SOUTHERN ROCKIES. PER THE KABQ SOUNDING...MIXED LAYER UP TO 480 MB ON THURSDAY AND AROUND 500 MB YESTERDAY. ALL INDICATIONS POINT TOWARD SLIGHTLY LOWER MIXING HEIGHTS TODAY BUT STILL PLENTY HIGH. COMPARISON OF TODAY/S FORECAST 500-700MB LAYER WIND SPEEDS TO WHAT WAS OBSERVED YESTERDAY SHOWED VERY SIMILAR VALUES. THE UPPER JET IS DEFINITELY ORIENTED MORE NW-SE ACROSS FAR NORTHERN NEW MEXICO AS COMPARED TO YESTERDAY. BUT SIMILAR TO YESTERDAY...WE REMAIN ON THE ANTICYCLONIC SIDE OF THE JET AXIS. SO ALL THIS TO SAY THAT WE ARE AGAIN TRENDING ABOVE MACHINE NUMBERS FOR WIND SPEEDS ACROSS THE NORTHERN HIGH TERRAIN AND NE/CENTRAL HIGHLANDS. THE SURFACE LOW WILL BE DISPLACED FARTHER EAST...AND NOT AS DEEP...AND WE ALSO ANTICIPATE A WEAK PUSH OF COOLER AIR FROM THE NW. SO THINKING THAT WINDS WILL NOT BE AS STRONG AS THE PAST TWO DAYS BUT AGAIN WE ARE TALKING MINOR TREND. MORE IMPORTANT IS THAT THERE IS HIGH CONFIDENCE IN THE COMBINATION OF LOW RH AND STRONG WINDS FOR WIDESPREAD RED FLAG CONDITIONS ONE LAST DAY. GOING INTO SATURDAY...NORTHERLY WIND SHIFT INTO THE NORTHEAST PLAINS WHILE THE ABOVE MENTIONED FRONTAL SURGE PRESSES SOUTH FROM THE NORTHWEST PART OF THE STATE. THIS IS NOT A CLASSIC BACKDOOR FRONT SCENARIO BUT END RESULT MAY BE SOMEWHAT SIMILAR. AS SURFACE WINDS VEER TO EAST AND EVENTUALLY SOUTHEAST...HIGHER DEW POINT AIR WILL ADVECT WESTWARD. STILL VERY TOUGH TO SAY WHERE THE PREFERRED CORRIDORS OF THIS MOISTURE TRANSPORT WILL SET UP. HIGHEST CONFIDENCE ACROSS THE EC/SE PLAINS ON SATURDAY...AND THEN SPREADING WESTWARD ON SUNDAY WITH GAP WINDS ASSISTING IN THIS WESTWARD TRANSPORT. AS MENTIONED YESTERDAY...ANY SUBTLE UPTICK IN MOISTURE FROM THE MID-LEVELS ON DOWN IN THE PRESENCE OF VERY STEEP LAPSE RATES ON SATURDAY COULD YIELD AT LEAST AN ISOLATED DRY LIGHTNING THREAT ACROSS THE WEST. STILL A SLIGHT CHANCE OF WETTER SHOWERS AND THUNDERSTORMS ACROSS THE EAST. SUNDAY WILL BE AN INTERESTING DAY. MID-LEVEL RIDGE EXPANDS/BUILDS NORTHWARD WITH DEEPER AND RICHER LOW LEVEL MOISTURE SPREADING WESTWARD GENERALLY SOUTH OF INTERSTATE 40. STORMS THAT DEVELOP ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN WILL SLOWLY MOVE EASTWARD AND DEPENDING UPON THE COVERAGE SHOULD ASSIST IN FORCING BETTER MOISTURE EVEN FARTHER WEST. OTHERWISE...THE PATTERN IS LOOKING TO BE A RATHER CLASSIC DRY LIGHTNING SIGNATURE FOR AREAS NEAR THE DIVIDE TO THE RIO GRANDE VALLEY THOUGH HAVE TO SAY THAT WETTER STORM FOOTPRINTS MAY BE PREDOMINATE ALONG THE CENTRAL VALLEY CORRIDOR AND MOST CERTAINLY FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD SUNDAY AFTERNOON AND EVENING. EITHER WAY...THUNDERSTORM COVERAGE LOOKS TO RAMP UP IN A HURRY BY LATE WEEKEND. DRYING FROM WEST TO EAST ON MONDAY BUT NOT CONVINCED WE WILL COMPLETELY ELIMINATE THE POTENTIAL BETWEEN THE DIVIDE AND RIO GRANDE VALLEY. IN FACT...MONDAY MAY ACTUALLY SEE THE BETTER POTENTIAL FOR DRY STORMS TO THE CENTRAL VALLEY CORRIDOR. UPPER HIGH BUILDS SHIFT SOUTH AND THEN WEST NEXT WEEK. BACK TO MUCH DRIER CONDITIONS ON TUESDAY WITH A WEAKER BACKDOOR PUSH ON WEDNESDAY THROUGH FRIDAY SUPPORTING THE POSSIBILITY OF SOME WETTING RAIN EAST. KJ && .AVIATION... 06Z TAF CYCLE TURBULENT NORTHWEST FLOW ALOFT WITH SURFACE LOW PRESSURE PARKED OVER THE TX PANHANDLE...AND LOOPING STATIONARY FRONT RUNNING ALONG AND SOUTH OF INTERSTATE 40 WILL SET UP ANOTHER WINDY DAY FRI. WEST TO SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY FROM 17Z ONWARD ACROSS NEW MEXICO LATE FRIDAY MORNING...WITH G35KT AND REDUCED VIZ IN BLOWING DUST IN TAFS FOR LVS AFTER 18Z...AND TCC FROM 00Z ONWARD FRIDAY EVENING. REINFORCING COLD PUSH SOUTHWARD FRI NIGHT...CREASING NORTHERN NEW MEXICO AROUND 03Z AND MOVING ACROSS INTERSTATE 40 BY 06Z. WIND DIRECTIONS SHIFTING NORTHERLY AS THE FRONT SLIDES SOUTHWARD. EXCEPT IN AREAS OF BLOWING DUST...VFR CIGS AND VIZ FOR THE NEXT 24 HRS. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 81 43 83 48 / 0 0 0 0 DULCE........................... 75 35 78 39 / 0 0 0 0 CUBA............................ 78 40 79 45 / 0 0 0 0 GALLUP.......................... 81 38 82 43 / 0 0 0 0 EL MORRO........................ 81 37 81 45 / 0 0 10 10 GRANTS.......................... 83 38 82 45 / 0 0 0 0 QUEMADO......................... 82 42 83 49 / 0 0 0 0 GLENWOOD........................ 88 45 90 52 / 0 0 0 0 CHAMA........................... 70 32 71 37 / 0 5 0 0 LOS ALAMOS...................... 80 45 78 49 / 0 0 0 0 PECOS........................... 80 44 77 48 / 0 0 5 5 CERRO/QUESTA.................... 76 35 74 39 / 0 0 0 0 RED RIVER....................... 68 30 64 38 / 0 0 5 5 ANGEL FIRE...................... 71 30 72 38 / 0 0 5 5 TAOS............................ 78 33 77 43 / 0 0 0 0 MORA............................ 80 39 75 44 / 0 0 5 5 ESPANOLA........................ 85 40 84 54 / 0 0 0 0 SANTA FE........................ 80 42 79 49 / 0 0 0 0 SANTA FE AIRPORT................ 84 45 83 51 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 86 52 84 58 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 89 56 86 63 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 90 50 88 59 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 89 52 87 61 / 0 0 0 0 LOS LUNAS....................... 92 53 89 62 / 0 0 0 0 RIO RANCHO...................... 88 53 87 61 / 0 0 0 0 SOCORRO......................... 95 58 91 64 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 83 48 81 52 / 0 0 5 5 TIJERAS......................... 85 51 83 55 / 0 0 0 0 MORIARTY/ESTANCIA............... 84 48 82 50 / 0 0 5 5 CLINES CORNERS.................. 82 47 77 50 / 0 0 5 5 GRAN QUIVIRA.................... 84 51 81 54 / 0 0 5 5 CARRIZOZO....................... 87 54 85 57 / 0 0 0 0 RUIDOSO......................... 81 53 79 54 / 0 0 0 20 CAPULIN......................... 82 36 76 41 / 0 5 5 5 RATON........................... 84 40 77 44 / 0 5 5 5 SPRINGER........................ 83 41 76 45 / 0 5 5 5 LAS VEGAS....................... 83 42 74 46 / 0 0 5 5 CLAYTON......................... 88 49 76 47 / 0 5 5 10 ROY............................. 86 47 77 49 / 0 5 5 10 CONCHAS......................... 90 53 82 53 / 0 0 5 10 SANTA ROSA...................... 91 55 84 53 / 0 0 5 10 TUCUMCARI....................... 97 56 84 54 / 0 5 10 10 CLOVIS.......................... 95 56 84 55 / 0 5 10 10 PORTALES........................ 96 57 85 55 / 0 5 10 10 FORT SUMNER..................... 96 55 87 57 / 0 0 10 10 ROSWELL......................... 100 63 91 63 / 0 0 10 20 PICACHO......................... 92 60 85 59 / 0 0 5 20 ELK............................. 87 58 81 56 / 0 0 0 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>108. WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ510>516-527>529. &&
Hazardous weather outlook, May 30, 6:00 AM MDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU MAY 30 2013 NMZ501>540-311200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS...DUE TO LOW HUMIDITIES AND STRONG WINDS...WILL IMPACT MUCH OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE WEST CENTRAL AND SOUTHWEST MOUNTAINS...THIS AFTERNOON AND EVENING WHERE A RED FLAG WARNING IS IN EFFECT. WEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE FORECAST ACROSS PORTIONS OF NORTH CENTRAL NEW MEXICO...AS WELL AS THE NORTHEAST HIGHLANDS AND PLAINS SOUTH TO THE CENTRAL HIGHLANDS TODAY INTO THIS EVENING. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR ALL OF CENTRAL AND NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. POTENTIAL EXISTS FOR ISOLATED DRY THUNDERSTORMS WITH GUSTY WINDS AND LIGHTNING SUNDAY THROUGH THE RIO GRANDE VALLEY AND WEST TO THE CONTINENTAL DIVIDE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.